# SDR USAA2011040691337

- Difficulty date: March 29, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 22,181 hours, 8,187 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11/SY6 - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR64 TO FR67, Y1160.  REPLACED FLOORBEAM BETWEEN FR64 TO FR67, Y1160 IAW A320 SRM 51-72-11.
